# SDR 95ZZZX1752

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Engine: Pwa JT8*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pilot Valve
- Part number: 72807722
- Condition: Seized
- Location: Speed Gov
- Component: Hamstd, JFC60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED PILOT VALVES AND HOUSING GROUP WITH SPEED GOVERNING PILOT VALVE SEIZED IN HOUSING BORE.  (REF. FIG. 13 OF CMM 73-21-05, ITEM 260. SEIZED IN BORE OF ITEM 275).  NOTE:  THIS 'PILOT VALVES AND HOUSING GROUP' CAN BE INSTALLED IN A NUMBER OF JFC 60 MODELS:  CMM 73-21-1, CMM 73-21-04, CMM 73-21-05.
